# SDR USAA920080874

- Difficulty date: April 12, 2008
- Submitted: April 23, 2008
- Operation: Air carrier
- Aircraft: N504AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23379
- Aircraft time: 60,373 hours, 41,328 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 69719477
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - A .5 INCH CRACK ON FUSELAGE SKIN AT BS 219, LBL 29 (PILOTS WINDOW B-POST AREA).  INSTALLED DOUBLER REPAIR IAW SRM 53-10-01 REPAIR 10.
